Alert archive / Nebraska / Red Flag Warnings in 2026

Red Flag Warning 10, NWS North Platte, NE

March 11, 202626 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Mar 11, 2026, 10:49 AM MDT for 26 counties in Nebraska. It took effect at Mar 12, 2026, 11:00 AM MDT. It was in force for 16 hr. 28 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 11, 2026, 10:49 AM MDT (16:49 UTC)
In effect from
Mar 12, 2026, 11:00 AM MDT
Expired
Mar 13, 2026, 3:00 AM MDT
In force
16 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 12:32 PM MDTNON-TSTM WND GST 633 W Lewellen, NE
Mar 12, 12:58 PM MDTNON-TSTM WND GST 553 Nw Crescent Lake Nwr, NERAWS SITE CRESENT LAKES NWR.
Mar 12, 1:18 PM MDTNON-TSTM WND GST 583 Wsw Big Springs, NE
Mar 12, 1:23 PM MDTNON-TSTM WND GST 556 Nne Madrid, NE
Mar 12, 1:26 PM MDTNON-TSTM WND GST 551 Sw Dunning, NE
Mar 12, 1:29 PM MDTNON-TSTM WND GST 5811 N Chappell, NE
Mar 12, 1:47 PM MDTNON-TSTM WND GST 555 Nne Lakeside, NE
Mar 12, 2:03 PM MDTNON-TSTM WND GST 635 Nne Lakeside, NE
Mar 12, 2:03 PM MDTNON-TSTM WND GST 635 Nne Lakeside, NE
Mar 12, 2:17 PM MDTNON-TSTM WND GST 586 Wnw Oshkosh, NE
Mar 12, 2:19 PM MDTNON-TSTM WND GST 601 Nne Valentine, NE
Mar 12, 2:20 PM MDTNON-TSTM WND GST 5813 Wnw Merritt Reservoi, NE
Mar 12, 2:30 PM MDTNON-TSTM WND GST 5514 Sse Hay Springs, NE
Mar 12, 2:38 PM MDTNON-TSTM WND GST 60Rushville, NE
Mar 12, 2:40 PM MDTNON-TSTM WND GST 636 Nne Madrid, NE
Mar 12, 2:58 PM MDTNON-TSTM WND GST 57Sargent, NE
Mar 12, 3:00 PM MDTNON-TSTM WND GST 5821 S Merriman, NE
Mar 12, 3:15 PM MDTNON-TSTM WND GST 581 E Gordon, NE
Mar 12, 3:28 PM MDTNON-TSTM WND GST 561 Ese Imperial, NE
Mar 12, 3:35 PM MDTNON-TSTM WND GST 602 N Grant, NE
Mar 12, 3:48 PM MDTNON-TSTM WND GST 603 Nne Kingsley Dam, NE
Mar 12, 3:55 PM MDTNON-TSTM WND GST 661 E Gordon, NE
Mar 12, 3:59 PM MDTNON-TSTM WND GST 693 W Lewellen, NE
Mar 12, 4:00 PM MDTNON-TSTM WND GST 6013 Sse Gordon, NE
Mar 12, 4:00 PM MDTNON-TSTM WND GST 6321 S Merriman, NE
Mar 12, 4:50 PM MDTNON-TSTM WND GST 621 S Valentine, NE
Mar 12, 5:02 PM MDTNON-TSTM WND GST 653 Nne Kingsley Dam, NE
Mar 12, 5:23 PM MDTNON-TSTM WND GST 557 W Callaway, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The text

As transmitted.

226 
WWUS83 KLBF 111649
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
1149 AM CDT Wed Mar 11 2026

...Dangerous Fire Weather Conditions Expected Thursday...

NEZ204-206-208>210-219-121000-
/O.UPG.KLBF.FW.A.0006.260312T1700Z-260313T0300Z/
/O.NEW.KLBF.FW.W.0010.260312T1700Z-260313T0300Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains-
1149 AM CDT Wed Mar 11 2026 /1049 AM MDT Wed Mar 11 2026/

...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 10 PM
CDT /9 PM MDT/ THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY 
FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning for strong winds and low relative humidity, which is
in effect from noon CDT /11 AM MDT/ to 10 PM CDT /9 PM MDT/ 
Thursday. The Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather 
  Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie 
  National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire 
  Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 
  Loess Plains.

* TIMING...12 PM CDT/ 11 AM MDT to 10 PM CDT/ 9 PM MDT Thursday

* WINDS...West 30 to 40 mph with gusts up to 65 mph.

* RELATIVE HUMIDITY...As low as 17 percent.

* TEMPERATURES...Up to 74.

* LIGHTNING...None expected.

* IMPACTS...Any fire starts will have a high potential to spread 
  rapidly and will be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
045 
WWUS83 KLBF 120744
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
244 AM CDT Thu Mar 12 2026

...Dangerous Fire Weather Conditions Expected Today...

NEZ204-206-208>210-219-130300-
/O.CON.KLBF.FW.W.0010.260312T1700Z-260313T0300Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains-
244 AM CDT Thu Mar 12 2026 /144 AM MDT Thu Mar 12 2026/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR STRONG WINDS AND
LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather 
  Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie 
  National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire 
  Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 
  Loess Plains.

* TIMING...12 PM CDT/ 11 AM MDT to 10 PM CDT/ 9 PM MDT Thursday

* WINDS...West 30 to 40 mph with gusts up to 65 mph.

* RELATIVE HUMIDITY...As low as 12 to 20 percent.

* TEMPERATURES...In the 70s.

* LIGHTNING...None expected.

* IMPACTS...Any fire starts will have a high potential to spread 
  rapidly and will be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
931 
WWUS83 KLBF 121950
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
250 PM CDT Thu Mar 12 2026

...Dangerous Fire Weather Conditions Expected Today...

NEZ204-206-208>210-219-130300-
/O.CON.KLBF.FW.W.0010.000000T0000Z-260313T0300Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains-
250 PM CDT Thu Mar 12 2026 /150 PM MDT Thu Mar 12 2026/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL
OF WESTERN AND NORTH CENTRAL NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather 
  Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie 
  National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire 
  Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 
  Loess Plains.

* TIMING...12 PM CDT/ 11 AM MDT to 10 PM CDT/ 9 PM MDT Thursday

* WINDS...West 30 to 40 mph with gusts up to 65 mph.

* RELATIVE HUMIDITY...As low as 13 percent.

* TEMPERATURES...In the 70s

* LIGHTNING...None expected.

* IMPACTS...Any fire starts will have a high potential to spread 
  rapidly and will be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
916 
WWUS83 KLBF 130139
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
839 PM CDT Thu Mar 12 2026

...Dangerous Fire Weather Conditions Will Continue Into the
Overnight...

NEZ204-206-208>210-219-130900-
/O.EXT.KLBF.FW.W.0010.000000T0000Z-260313T0900Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains-
839 PM CDT Thu Mar 12 2026 /739 PM MDT Thu Mar 12 2026/

...RED FLAG WARNING NOW IN EFFECT UNTIL 4 AM CDT /3 AM MDT/
FRIDAY FOR POOR RELATIVE HUMIDITY RECOVERY AND STRONG WINDS FOR 
ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather 
  Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie 
  National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire 
  Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 
  Loess Plains.

* TIMING...12 PM CDT/ 11 AM MDT to 4 AM CDT/ 3 AM MDT FRIDAY.

* WINDS...Northwest 25 to 35 mph with gusts up to 45 mph. There
  will be an abrupt shift to the north as a cold front tracks
  south across the area. Expect winds to be shifted to the north
  for all locations by 11 PM CDT (10 PM MDT) this evening. 

* RELATIVE HUMIDITY...Recovery to around 50 percent by 4 AM CDT (3
  AM MDT).

* TEMPERATURES...Falling from the middle 60s to the upper 30s to
  lower 40s by 4 AM CDT (3 AM MDT).

* LIGHTNING...None expected.

* IMPACTS...Any fire starts will have a high potential to spread 
  rapidly and will be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Buttler
070 
WWUS83 KLBF 130859
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
359 AM CDT Fri Mar 13 2026

NEZ204-206-208>210-219-131000-
/O.EXP.KLBF.FW.W.0010.000000T0000Z-260313T0900Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains-
359 AM CDT Fri Mar 13 2026 /259 AM MDT Fri Mar 13 2026/

...RED FLAG WARNING WILL EXPIRE AT 4 AM CDT /3 AM MDT/ EARLY THIS
MORNING FOR FOR POOR RELATIVE HUMIDITY RECOVERY AND STRONG WINDS FOR 
ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...

Winds have largely fallen below 20 mph outside of far north
central Nebraska. Similarly, humidity values have recovered above
50 percent for all locations.

Given these factors and the expectation of winds to further 
subside, the Red Flag Warning will be allowed to expire on time.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 11, 5:13 AM MDT, 5 hours 36 minutes earlier. Its key messages:

  • Cooler, breezy conditions across western and north central Nebraska this afternoon, with northwesterly to westerly wind gusts up to 30 mph in the afternoon. Near critical fire weather concerns are possible this afternoon, and possible brief, localized critical concerns across southwest Nebraska.
  • Critical fire weather conditions are expected on Thursday, as abnormally warm temperatures and low relative humidity combine with westerly wind gusts in excess of 60 mph across western Nebraska. Across north central Nebraska, wind gusts in excess of 40 mph are expected.
  • Near critical fire weather concerns persist into Friday and Saturday, as warm, dry, and windy conditions continue across the area.
  • Light rain and snow is possible behind a cold front Saturday night into Sunday. At this time, areas north of Interstate 80 have the best potential to see accumulations.
Area forecast discussion, Mar 11, 5:13 AM MDT, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
613 AM CDT Wed Mar 11 2026

.KEY MESSAGES...

- Cooler, breezy conditions across western and north central
  Nebraska this afternoon, with northwesterly to westerly wind
  gusts up to 30 mph in the afternoon. Near critical fire
  weather concerns are possible this afternoon, and possible
  brief, localized critical concerns across southwest Nebraska.

- Critical fire weather conditions are expected on Thursday, as
  abnormally warm temperatures and low relative humidity
  combine with westerly wind gusts in excess of 60 mph across
  western Nebraska. Across north central Nebraska, wind gusts in
  excess of 40 mph are expected.

- Near critical fire weather concerns persist into Friday and
  Saturday, as warm, dry, and windy conditions continue across
  the area.

- Light rain and snow is possible behind a cold front Saturday
  night into Sunday. At this time, areas north of Interstate 80
  have the best potential to see accumulations.

&&

.SHORT TERM /THROUGH THURSDAY NIGHT/...
Issued at 245 AM CDT Wed Mar 11 2026

An upper level trough continues to track across the region today,
with surface high pressure building on the back side of the system.
With this set up, skies begin to clear throughout the morning, with
mostly clear skies expected by the afternoon. Continued cool air
advection this afternoon will keep temperatures more mild, with
highs ranging from the mid 40s to lower 50s. These more mild
temperatures are actually right around seasonal average for early to
mid March. However, conditions still remain dry across southwest
Nebraska, especially since little to no precipitation has been
received recently. Relative humidity values remain low across
southwest Nebraska into portions of the Panhandle, generally between
15 to 20 percent. Sustained northwest winds of 15 to 20 mph are
expected this afternoon, with gusts up to 30 mph. These stronger
wind gusts and low relative humidity are expected to overlap for a
few hours, bringing at least near critical fire weather concerns,
and possible brief localized critical concerns especially across
southwest Nebraska.

However, a much more concerning set up arrives Thursday. Strong
downslope flow brings a plume of warm air advection and very gusty
winds across western Nebraska. This brings in abnormally warm
temperatures across the region, with highs in the low to mid 70s.
Along with these warmer temperatures, afternoon humidity values drop
around 15 percent across most of the region. Winds are expected to
be very strong west of Highway 83, with sustained westerly winds of
35 to 45 mph and gusts up to 60 mph. East of Highway 83, winds still
remain strong, with sustained winds of 25 to 30 mph, gusting to 40
mph. With all of this combined, expecting critical fire weather
conditions across most of, if not all, of western and north central
Nebraska. As such, a Fire Weather Watch remains in effect for
Thursday afternoon. Will continue to monitor, as an upgrade to a Red
Flag Warning may be warranted.

Also worth mentioning that with the strong winds on Thursday, have
issued a High Wind Watch for areas west of Highway 83. These winds
will create strong crosswinds on north-south oriented roads,
possible creating some difficult travel conditions. As mentioned
above, these winds also will contribute to critical fire weather
concerns, as any fire start will rapidly spread with these very
strong winds. Will keep a very close eye on high resolution guidance
in the next couple forecast cycles to see if further eastward
expansion is warranted.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Issued at 245 AM CDT Wed Mar 11 2026

A cold front bisects the area early Friday morning, with a cooler
airmass in place across north central Nebraska. This front will
slowly move east through the day, with southerly flow returning to
western and southwest Nebraska by early afternoon. The increasing
warm advection will boost temperatures across southwest Nebraska,
with highs returning to the upper 60s to low 70s. Highs struggle to
leave the upper 40s in north central Nebraska, where warm advection
is slower to return on top of cloud cover concerns. Unfortunately,
the warmer highs in western Nebraska will again lead to fire weather
concerns, as humidity falls into the teens Friday afternoon. The
strongest west winds are expected along and west of HWY 61 at this
time, and this is where fire concerns will be maximized.

Warm advection persists into Saturday, as downslope flow establishes
across much of western and southwest Nebraska. The highs in the 60s
to 70s expand further into the Sandhills and central Nebraska, with
highs again struggling to leave the 50s further northeast. This
again pushes humidity values to as low as 15 to 20 percent across
western and southwest Nebraska, setting the stage for another
elevated to near critical fire weather day. Westerly wind gusts
approaching 25 to 35 miles per hour west of HWY 83, and this is
where critical fire conditions may develop.

A cold front then passes through the area Saturday night, as a
surface low ejects east out of Colorado and into the central Plains.
Light rain changing to snow is possible behind this front, though
confidence in both coverage and amounts remains low for now.
Probabilities of >0.10" are highest north of I-80 at this time,
ranging from ~40-60% north of HWY 2 through Sunday afternoon. Trends
will be monitored, and this looks to be the next shot of
precipitation across the area. Temperatures then quickly return back
to above average as we head into early next week, and this looks to
bring a return of fire weather concerns yet again.

&&

.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 615 AM CDT Wed Mar 11 2026

Low stratus will slowly exit the area by late morning, with VFR
conditions then expected to prevail through tomorrow morning
across all of western and north central Nebraska.

Winds remain gusty from the northwest through this afternoon,
with gusts of 25 to 30kts for all area terminals. Winds then
become southwesterly tonight, at 10 to 15kts. Southwesterly LLWS
is also expected to develop early tomorrow morning for all
terminals, as winds strengthen aloft.

&&

.FIRE WEATHER...
Issued at 245 AM CDT Wed Mar 11 2026

Elevated to near critical fire weather conditions are expected for
this afternoon, primarily in areas that did not see appreciable
snowfall early this morning. This would largely be for areas south
of Interstate 80. That said, despite highs in the middle 40s to low
50s today, humidity values are expected to fall in the 15 to 25
percent range. As winds increase to 25 to 35 miles per hour from the
northwest this afternoon, fire concerns will increase across the
area. Near critical to briefly critical fire concerns are expected
this afternoon.

Fire concerns greatly increase for Thursday, with the potential for
a higher end fire weather day across the area. Temperatures in the
70s will combine with dry air and lead to humidity falling to as low
as 12 to 20 percent across the entire area. Very strong winds are
expected to develop tomorrow afternoon, with sustained westerly
winds of 35 to 45 mph and gusts up to 60 mph. East of Highway 83,
winds still remain strong, with sustained winds of 25 to 30 mph,
gusting to 40 mph. This will overlap the low humidity and lead to
critical fire conditions across all of western and north central
Nebraska. This will lead to erratic fire spread and rapid fire
growth. A strong cold front will also pass through the area
Thursday night into Friday, leading to a wind shift from west to
northwest. A corridor of very strong northwest winds (50+ miles
per hour) are possible across northern Nebraska with its
passage. A Fire Weather Watch is in effect for all of western
and north central Nebraska for Thursday.

Fire concerns persist into Friday and Saturday, primarily across
western and southwest Nebraska. A brief cooldown on Sunday lessens
fire concerns, before temperatures quickly warm early next week.
This could mark a return of elevated to near critical conditions to
the area yet again.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Thursday morning through Thursday evening
for NEZ004-005-022>024-035-036-056-057-094.
Fire Weather Watch from Thursday afternoon through Thursday
evening for NEZ204-206-208>210-219.

&&

SHORT TERM...Richie
LONG TERM...Brown
AVIATION...Brown
FIRE WEATHER...Brown
Hazardous weather outlook, Mar 11, 2:34 AM MDT, 8 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
334 AM CDT Wed Mar 11 2026

NEZ004>010-022>029-035>038-056>059-069>071-094-120845-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
334 AM CDT Wed Mar 11 2026 /234 AM MDT Wed Mar 11 2026/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Today and Tonight.

Elevated to near critical fire weather conditions are expected to
develop this afternoon, with a combination of low humidity and breezy
northwest winds. The greatest concerns are across portions of western
and southwest Nebraska.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Additional fire weather threats are expected to return each day
Wednesday through Saturday. On Thursday, a Fire Weather Watch is in
effect as warm temperatures combine with dry air and very strong
west winds gusting as high as 45 to 65 mph.

A High Wind Watch is in effect for areas along and north of
Interstate 80 and west of Highway 83 on Thursday. West winds 35 to 45
miles per hour gusting as high as 65 miles per hour are expected
Thursday morning through Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 11:16 PM MDTHigh Wind WatchLBFArthur, Cherry, Deuel, Garden, Grant, Hooker and 3 more11 hr
Mar 11, 10:33 AM MDTHigh Wind WarningLBFArthur, Blaine, Boyd, Brown, Cherry, Deuel and 13 more39 hr

Nearby

Red Flag Warnings in Nebraska, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.